# SDR AALA20110215TUL11

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 40,871 hours, 5,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 22C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR 22C SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
